MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 19GAL GASKET RED; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL 19GAL GASKET RED; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305666
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: na.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).Oem manufacture: the manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.
 
Event or Problem Description
It was reported that 5 sharps coll 19gal gasket red experienced missing lids or slide lids/clamps.Product defect was noted prior to use.The following information was provided by the initial reporter: material no: 305666 batch no: 9158917.Injuries or adverse event: no reported issue: lids are missing.
 
Event or Problem Description
It was reported that 5 sharps coll 19gal gasket red experienced missing lids or slide lids/clamps.Product defect was noted prior to use.The following information was provided by the initial reporter: material no: 305666 batch no: 9158917 injuries or adverse event: no reported issue: lids are missing.
 
Additional Manufacturer Narrative
H.6.Investigation: a photo representation was received.Also, the evidence of packaging was provided.The lids and the instructions for use are not observed in the photos.It was noted that the box is not the original packaging container provided by the manufacturer.A review of the device history record (dhr) and non-conforming material report (ncmr) for the reported lot was performed for the past 12 months.There were no manufacturing or material defects reported that could have caused or contributed to the reported incident, ¿missing lids¿.The photo provided may confirm repackaging by the distributor.A weighing system has already been implemented as corrective action for this container manufacturing process to ensure the correct quantity of pieces per box before shipping.Unfortunately, a weighted label placed on the original box by the weighing system is required to identify or confirm this type of issue.The root cause is unconfirmed.The issue most likely occurred during repackaging with a distributor.H3 other text : see h.10.

Brand Name
SHARPS COLL 19GAL GASKET RED
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key10228893
Report Number2243072-2020-00993
Device Sequence Number594940
Product Code FMI
UDI-Device Identifier50382903056663
UDI-Public50382903056663
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K943575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305666
Device Catalogue Number305666
Device Lot Number9158917
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2020
Supplement Date Received by Manufacturer06/12/2020
Initial Report FDA Received Date07/03/2020
Supplement Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;